What Happens When You Overdose on Sleeping Pills?

Answer

When you overdose on sleeping pills, side effects can include difficulty breathing, slurred speech, fainting, shock and even death. When a sleeping pill overdose occurs there are several things that can be done. For instance, your stomach may be pumped to remove them from your system or charcoal may be given to try to neutralize the effect of them.
Reference:
Q&A Related to "What Happens When You Overdose on Sleeping Pills..."
When overdosed on that certain kind of pill for sleeping the contents in slowdown your heart resulting in death or serious injury.perfect thank you.
http://wiki.answers.com/Q/What_happens_when_overdo...
1. Observe the person for signs of an upset stomach, including vomiting. The body will sometimes try to rid itself of an excess of toxins through vomiting. However, even if a person
http://www.ehow.com/how_4830823_recognize-symptoms...
Not Medical Advice: A sleeping pill overdose can have a toxic effect on the body which may cause: difficulty breathing, slurred speech, fainting, and shock
http://www.kgbanswers.com/what-happens-if-you-over...
Deffinatly yes, if not you'll be in a deep coma, but wondering, why do you
http://www.chacha.com/question/what-happens-when-y...
1 Additional Answer
When a person overdoses on sleeping pills many different terrible things could happen. The worst thing that can happen is death.
Explore this Topic
It would be inadvisable to mix sleeping pills and alcohol. There have been many people who have died from a drug overdose by doing just that. Often alcohol will ...
Unisom Overdose is rare but does tend to happen. With any medications used to aid in sleeping like Unisome, it's important to follow the recommended dosage exactly ...
Several things happen when you overdose on Ritalin. You become very shaky and may run a fever. In addition, you may become aggressive toward others. Remedies for ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com